# SDR UPS04M43152

- Difficulty date: June 1, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 34,333 hours, 5,038 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORIZONTAL STAB NR 1 LT BARREL NUT HOLE FOUND CORRODED ON BOTTOM SIDEWALL & BEARING SURFACE.  CORROSION AT NR 1 BARREL NUT HOLE BEARING S/W SURFACE REMOVED & REAMED TO 1.549 INCH, FOUND OUT LIMITS.  FAB SLEEVE BUSHING PER EO MD11-5510-19409- H.  PR1422B1/2 SEALANT APPLIED AT BLEND OUT AREA & INSTALLED SLEEVE BUSHING AS PER EO MD11-5510-19409-H.  REPAIR CUTOUT AT BARREL NUT HOLE NR 1 LT IS WITHIN LIMITS AS PER EN1273-04.
